Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :8 Issue : 1 1981      Add To Cart                                                                    Download

On the distribution of a sum of non-identical independent binomials

Auther : M. T. ABDULNASSER AND A. M. KHIDR

Department of Mathematics, King Abdulaziz Uriiversity, Jeddah, Saudi Arabia

 

ABSTRACT

 

A theorem on the distribution of W!,, the sum of the independent random variables {X,,,,}y=, where XL,, is b(l,i/n), 1= 1, 2, . . .. is proved. The exact distribution is found for I= 1, and a

probability-generating formula is obtained for 1=2, 3, . . . .

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55658

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law